Related Questions

My blood pressure reading was 140/90 & I take meds. (azor (amlodipine and olmesartan) 10/40). Is this cause for concern?

To some extent. If your blood pressure is 140/90 on treatment , that means it would have been way high with out. It is not dangerously high not even close but not normal either . It need to be lowered either with additional medication or by increasing the dose of your medication . Do not forget , salt restriction , healthy diet , exercise , weight loss . Good luck. Read more...
Blood Pressure. One blood pressure reading is nearly meaningless. The story is understood with a whole diary of blood pressures. A healthy heart can have a high episode but quickly recover to normal. You need several more readings for us to comment on this. Read more...
Control. This blood pressure reading is not at goal, however not dangerously high. If lifestyle changes and current medication has not controlled your blood pressure, another medication will need to be added. An option would be to change to tribenzor (amlodipine and hydrochlorothiazide and olmesartan) which contains the meds in Azor plus a diuretic and you will still take one pill. Discuss with you doctor. Read more...

I am takng azor (amlodipine and olmesartan) 5/20 for blood pressure. I have taken it for about 3 years with no problems. Now, I see my ankles swelling is azor (amlodipine and olmesartan) the cause?

Possible. Azor (amlodipine and olmesartan) contains two drugs- amlodipine and olmesartan medoxomil. Amlodipine can cause ankle swelling. Please check with your md! Read more...
It could. Peripheral edema is a possible adverse effect of Azor (amlodipine and olmesartan) use. Talk to your pharmacist and/or physician for more information about this possibility. Read more...
Edema and Azor (amlodipine and olmesartan) Azor (amlodipine and olmesartan) (az) has two medicines, amlodipine (a) and olmesartan (o). A is known to cause some fluid swelling which is made less severe by the o. The fact that you know have swelling, after being on az for 3 years without it, may indicate that you have a new problem that is causing your edema. Speak to your physician about it and she if you both can find an answer to your problem. Good luck. Read more...

Can I drink milk of magnesium for constipation even if I drink azor (amlodipine and olmesartan) 5/20 for high blood pressure?

Yes, but not togethr. Your antihypertensive med should not be impacted by mom, but might have absorption problem if take both together--separate by at least 1 hr. Read more...
Magnesium and Azor (amlodipine and olmesartan) There are no known drug interactions between the drugs in Azor (amlodipine and olmesartan) and magnesium (m), so you can use m as needed . The only caution you should be aware of is that m is to be used with caution is in patients with chronic kidney disease. Ask your doctor if that applies to you. Read more...